# SDR MASA200600294

- Difficulty date: February 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 6,321 hours, 4,870 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619003
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 2,945 hours, 2,224 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ASH 6439 PHX - INBD SPOILERONS/INBD GROUND SPOILERS FAIL ON LANDING.  MX R & R NR 2 HYDRAULIC EDP.  NO FURTHER DEFECTS NOTED.
